| Model Number |
FIBERTAK DOUBLE LOADED FW CL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the thread was loose at the tip of the ar-3600-2 anchor.No adverse effect on the patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.-complaint allegation is not confirmed.- device was received: ar-3600-2 batch 11331699, unpackaged.- observation revealed that the suture thread was missing and not returned with the device.Investigation on the allegation could not be performed.-the most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.- unrelated: observation revealed that the tip of the shaft was bent.-the most likely cause for this failure can be attributed to misuse/mishandling due to the damage to the device.- refer to photos #1-2.